MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 telephone number : (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge service territory manager (stm) , it was necessary to replace two cs100 intra-aortic balloon pump (iabp) casters as they had damaged rubber.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: (b)(6).It was reported that cs100 intra aortic balloon pump (iabp) had defective casters.There was no patient involvement and no harm reported.A getinge field service engineer (fse) evaluated and says it is necessary to replace 2 balloon casters as they have damaged rubber and fse replaced the casters.Also, according to the conversation with the customer it was decided that 2 lead batteries will be ordered as the customer replaces it every 2 years to avoid any problem with the battery charges and the 2 year period comes in (b)(6) 2024, so it will be replaced when they have the next preventive maintenance in 6 months.Safety disk expires in october 2024 and will be ordered in this service network to allow time for delivery and have all parts in precaution of october/2024.5000 hours kit was replaced in (b)(6) 2022 and does not require replacement at the moment.Safety disk number: (b)(4)., next replacement with 7810.2 hours or in (b)(6) 2024 whichever comes first, equipment currently has 7046.4 hours of use, therefore it has been used 1236 hours since 10/2022.Hour meter with 7046.4 hours of total equipment use.Functional tests have been carried out and the equipment is released for use.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19271021
Report Number2249723-2024-01905
Device Sequence Number20578292
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public(01)10607567107691(21)SA03593-C5
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/28/2024
02/05/2025
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date07/09/2024
02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown